Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2020 | Journal Article | IST-REx-ID: 8940 | OA
Triangulating submanifolds: An elementary and quantified version of Whitney’s method
J.-D. Boissonnat, S. Kachanovich, M. Wintraecken, Discrete & Computational Geometry (2020).
View | DOI | Download Published Version (ext.)
 

2008 | Journal Article | IST-REx-ID: 8509
Geometry of Arnold diffusion
V. Kaloshin, M. Levi, SIAM Review 50 (2008) 702–720.
View | DOI
 

Filters and Search Terms

keyword="Theoretical Computer Science"

Search

Filter Publications